# SDR ASAA2013021293868

- Difficulty date: February 12, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 22,599 hours, 6,825 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: 32156184
- Condition: Damaged
- Location: Nr 2 Ai Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 COWL VALVE LIGHT GOES FROM BRIGHT, OFF AND DIM.  POSITION IS INOPERATIVE.  MANUALLY CYCLED RT COWL TAI VALVE, LIGHT GOES FROM BRIGHT TO DIM WITH ENG BLEED AIR, LIGHT GOES FROM BRIGHT TO OFF.  REPLACED A/I VALVE REF MM 30-21-11-400, STEPS 3A-3H(5). FOUND WIRE W2218-6007-20 NOT SEATED IN GD506-DC.  RESEATED AND ALL OPS NORMAL.  OPS CHECK A/I VALVE GOOD.  REF WDM30-21-21, MM30-21-00, 30-11-41, 30-11-00, 30-21-11.
